MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT ACCESS SOLUTION FOR FARADRIVE; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT ACCESS SOLUTION FOR FARADRIVE; CATHETER, SEPTOSTOMY
Model Number VXAK0045
Medical Device Problem Codes Use of Device Problem (1670); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported that a versacross connect access solution kit for faradrive was selected for use for atrial fibrillation (a fib) ablation procedure.During the procedure, it was mentioned that when the physician was accidentally inserting the versacross rf wire into a non-boston scientific introducer needle (cook), the rf wire became stripped.A new versacross kit was then opened to replace the wire, and the procedure was completed successfully without the use of the introducer needle.No patient complications were reported.Product is expected to be returned for analysis.The physician was unaware that the versacross rf wire cannot be inserted into a cook introducer needle.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
The device has been received for analysis.Upon receipt at our post market quality assurance laboratory, the versacross rf wire was visually inspected and found to have its insulation damaged.Next, during dimensional test, the returned device met its design specification for the distal and proximal outer diameters.A labeling review was conducted, and it was determined there was evidence that the device was used in a manner inconsistent with the labelled indications/instructions for use, which warns the user to 'do not use excessive force to advance or withdraw the versacross rf wire or ancillary sheath and/or dilator assembly.Excessive force may lead to bending or kinking of the device limiting advancement and retraction of sheath and/or dilator device'.Furthermore, the ifu provides the warning: 'do not attempt to insert or retract the versacross rf wire through a metal cannula or a percutaneous needle, which may damage the device and may cause patient injury.'.The reported allegation has been confirmed for the insulation damage to the rf wire.Also, the field unique identifier (udi) (d4) and implant date (d6a) in section suspect medical device were updated.
 
Event or Problem Description
It has been reported that a versacross connect access solution kit for faradrive was selected for use for atrial fibrillation (a fib) ablation procedure.During the procedure, it was mentioned that when the physician was accidentally inserting the versacross rf wire into a non-boston scientific introducer needle (cook), the rf wire became stripped.A new versacross kit was then opened to replace the wire, and the procedure was completed successfully without the use of the introducer needle.No patient complications were reported.Product is expected to be returned for analysis.The physician was unaware that the versacross rf wire cannot be inserted into a cook introducer needle.The device has returned for analysis.

Brand Name
VERSACROSS CONNECT ACCESS SOLUTION FOR FARADRIVE
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2775 matheson blvd east
mississauga, on L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21138183
Report Number2124215-2025-00996
Device Sequence Number6982634
Product Code DXF
UDI-Device Identifier00685447019060
UDI-Public(01)00685447019060(17)270612(10)34491404
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0045
Device Catalogue NumberVXAK0045
Device Lot Number0034491404
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer03/16/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown